# SDR ASAA9710111

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5245 · Air Conditioning Doors
- Part: Aluminum Foil
- Condition: Worn
- Location: A/C Comp Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT A/C BAY DOOR ALUMINUM FOIL PLY WAS FOUND WORN AT VARIOUS LOCATIONS.  REPAIRED PER EA 5240-01025 AND BOEING TELEX ASA-SEA-97-0443RR.  (M)
